Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Yakobson, B I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:79
Abstract pages:229
Full texts:84
References:17

http://www.mathnet.ru/eng/person55094
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. L. A. Chernozatonskii, P. B. Sorokin, B. I. Yakobson, “New boron barrelenes and tubulenes”, Pis'ma v Zh. Èksper. Teoret. Fiz., 87:9 (2008),  575–579  mathnet; JETP Letters, 87:9 (2008), 489–493  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021